Medical Questions > Womens Health > Birth Control Forum

tired of bleeding what should I do?

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
So I just found this site and I was wondering can anyone help me. I'm 19 years old and I just on birth control about 4 weeks now. I first started taking ortho micronor on September 15. The day I started taking that pill I was about to start my period but after taking the pill it stop. It then came a week later the 25th and it has been on 14 days now. I went back to the doctor on the 6 of this month and she switched me 2 ortho tri cyclen lo , but my period is still on. It not really heavy but I'm bloated and cramping. Although my cramps are a lot better then when I was on micronor. I'm just c??
Did you find this post helpful?
|

User Profile
replied October 8th, 2014
Community Volunteer
It sounds like breakthrough bleeding. Your doctor will normally do one of the following to stop it:

* Ask you to wait a few weeks to see if it will go away by itself
* Switch you to a different pill
* Stop the pill for a short while
* Double up your dose for a short while, or prescribe a second pill to be taken with the first one for a short while

If it is really light, taking the minimum dose of Ibuprofen for a few days may also stop it. If you did not use it before, read the warnings on the box however.

Best of luck
|
Did you find this post helpful?